On Branciari's theorem for weakly compatible mappings

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

In a recent paper B. Samet and H. Yazidi [B. Samet, H. Yazidi, An extension of Banach fixed point theorem for mappings satisfying a contractive condition of integral type, Ital. J. Pure Appl. Math. (in press)] have obtained an interesting theorem for mappings satisfying a contractive condition of integral type. The aim of this note is to present a generalization of their main result.
Original languageEnglish
Pages (from-to)700-705
Number of pages6
JournalApplied Mathematics Letters
Volume23
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On Branciari's theorem for weakly compatible mappings'. Together they form a unique fingerprint.

Cite this